×

An extension of the identity Det = det. (Une extension de l’identité Det = det.) (English) Zbl 1201.35088

Summary: We study the pointwise characterization of the distributional Jacobian of \(BnV\) maps. After recalling some basic notions, we will extend the well-known result of Müller to a more natural class of functions, using the divergence theorem to express the Jacobian as a boundary integral.

MSC:

35F20 Nonlinear first-order PDEs
35B65 Smoothness and regularity of solutions to PDEs
35D30 Weak solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Alberti, G.; Baldo, S.; Orlandi, G., Variational convergence for functionals of Ginzburg-Landau type, Indiana univ. math. J., 54, 5, 1411-1472, (2005) · Zbl 1160.35013
[2] Ball, J.M., Convexity conditions and existence theorems in nonlinear elasticity, Arch. ration. mech. anal., 63, 4, 337-403, (1976/77) · Zbl 0368.73040
[3] Coifman, R.; Lions, P.-L.; Meyer, Y.; Semmes, S., Compensated compactness and Hardy spaces, J. math. pures appl. (9), 72, 3, 247-286, (1993) · Zbl 0864.42009
[4] Conti, S.; De Lellis, C., Some remarks on the theory of elasticity for compressible Neohookean materials, Ann. sc. norm. super. Pisa cl. sci. (5), 2, 3, 521-549, (2003) · Zbl 1114.74004
[5] De Lellis, C., Some fine properties of currents and applications to distributional Jacobians, Proc. roy. soc. Edinburgh sect. A, 132, 4, 815-842, (2002) · Zbl 1025.49029
[6] De Lellis, C., Some remarks on the distributional Jacobian, Nonlinear anal., 53, 7-8, 1101-1114, (2003) · Zbl 1025.49030
[7] Evans, L.C.; Gariepy, R.F., Measure theory and fine properties of functions, Stud. adv. math., (1992), CRC Press Boca Raton, FL · Zbl 0804.28001
[8] Federer, H., Geometric measure theory, Die grundlehren der mathematischen wissenschaften, Band 153, (1969), Springer-Verlag New York Inc. New York · Zbl 0176.00801
[9] Giaquinta, M.; Modica, G.; Souček, J., Cartesian currents in the calculus of variations. I, II, Ergeb. math. grenzgeb. (3), vols. 37, 38, (1998), Springer-Verlag Berlin · Zbl 0914.49001
[10] Goldberg, D., A local version of real Hardy spaces, Duke math. J., 46, 1, 27-42, (1979) · Zbl 0409.46060
[11] D. Henao, Variational modelling of cavitation and fracture in nonlinear elasticity, PhD thesis, Oxford, 2009. · Zbl 1159.74322
[12] Jerrard, R.L.; Soner, H.M., Functions of bounded higher variation, Indiana univ. math. J., 51, 3, 645-677, (2002) · Zbl 1057.49036
[13] Mora-Corral, C.; Henao, D., Invertibility and weak continuity of the determinant for the modelling of cavitation and fracture in nonlinear elasticity, Arch. rational mech. anal., 197, 2, 619-655, (2010) · Zbl 1248.74006
[14] Müller, S., \(\operatorname{Det} = \det\). A remark on the distributional determinant, C. R. acad. sci. Paris Sér. I math., 311, 1, 13-17, (1990) · Zbl 0717.46033
[15] Müller, S.; Spector, S.J., An existence theory for nonlinear elasticity that allows for cavitation, Arch. ration. mech. anal., 131, 1, 1-66, (1995) · Zbl 0836.73025
[16] Stein, E.M., Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, Princeton math. ser., vol. 43, (1993), Princeton Univ. Press Princeton, NJ · Zbl 0821.42001
[17] Šverák, V., Regularity properties of deformations with finite energy, Arch. ration. mech. anal., 100, 2, 105-127, (1988) · Zbl 0659.73038
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.